# SDR UALA2012080704256

- Difficulty date: August 6, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 38,588 hours, 16,495 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Liner
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE HAS A HOLE IN THE ACCOUSTIC LINER AT THE 6 O'CLOCK POSITION.  ATTRITION LINER DAMAGED AT THE 6 O'CLOCK POSITION, 1 INCH HOLE BY 3  INCH DELAMINATION.  RT ENGINE HAS A THREE QUARTER INCH CHUNK OF HONEYCOMB MISSING AT THE 1730 POSIT NEXT TO FAN. OK TO CONTINUE IN SERVICE FOR UP TO 20 CYCLES. -INF-  :LCL MAINT RE-CHECKED THE EXISTING REPAIR AT 6"0 CLK, REPAIR MEASURE APROX 8.0"W X 3.0"AXIALLY, EXISTING REPAIR IS CRACKED APROX 1.0"W X 0.875 AXIALLY. STILL WITHIN LIMITS OF AMM MT78-017.
